# SDR SCNA20120719038

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 48,024 hours, 17,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND R-1 DOOR SLIDE PIN NOT SECURE INTO SLIDE CONTAINER.  MAINTENANCE PERSONNEL REMOVED AND REPLACED R-1 DOOR SLIDE.
